# SDR DALA2025070304981

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 CLIP ASSY AT FR 60 AND STR 2R NOTD WITH TOOLING DAMAGE ON LE. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV 0. (1058823)
